Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to increase weight?

Answered by
Dr.
Dr. Vaddadi Suresh

Internal Medicine Specialist

Practicing since :2003

Answered : 959 Questions

default
Posted on Tue, 19 Aug 2014 in Mental Health
Question: Hello doctor, I am 22 and my height is 175cms, weight 53.. I am under weight.. I really want to increase my weight.. I face problems while eating food.. if I am eating something which I don't like, I feel like getting vomit and if I try to eat forcefully I will get vomit definitely.. please suggest me what to do.. is there any medication available.. I am a vegetarian..
doctor
Answered by Dr. Vaddadi Suresh 1 hour later
Brief Answer:
try nutrigain

Detailed Answer:
Hi,
I can understand your concern about low body weight.
There are no medicines for increasing body weight as such, but some drugs cause weight gain as a part of their side effect. We don't want to use such drugs.
The best solution is to take high protein nutritional diet and see that you take in more calories than you spend in a day.
You may try "nutrigain" high protein powder dialy for 3 months, take it as fruit punch by adding 2 bananas daily. See that you stretch up most of the muscles for best muscle growth.
All the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaddadi Suresh 12 minutes later
Hello doctor,
Thanks for answer but I didn't ask medication for weight gain.. I asked for my vomiting problem.. I am not able to eat because of that even if I want to.. suggest me something for that
doctor
Answered by Dr. Vaddadi Suresh 6 minutes later
Brief Answer:
sorry for that.

Detailed Answer:
Hi,
There seems to be a digestive problem. Do you have frequent belchings or burning pain in the stomach??
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaddadi Suresh 7 minutes later
No doctor, nothing of that sort.. it's just that feeling.. I only get that vomit feeling while eating food items which I don't like.. others can that some how even if they don't like.. but if I try to eat that forcefully I will get vomit.. I feel very much hungry but I can't eat that since I get vomit..i hope you understand my problem. suggest me something for that..
doctor
Answered by Dr. Vaddadi Suresh 6 minutes later
Brief Answer:
try these drugs

Detailed Answer:
Hi, you can try omeprazole or rabeprazole along with ondancetran. Both are available over the counter. Take omeprazole once a day at 6 am and ondancetran twice a day for 1 week and see the difference.
If there is no improvement, you can consult your doctor.
Hope I am clear.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Rabeprazole

doctor1 MD

Dear Doctor, this is srinivas age:28 height:6feet weight :73kgs i m suffering from fever with chills since last 10days. Doctors done all tests like CBP,CBC,malaria, typhoid,zandis and urine tests. all reports are absolutely normal. only problem with ESR. before starting the treatment it s 26mm/1hr after one week it s increased to 68mm/1hr now i m using ceftum500,Rabeprazole, riconia lp, Paracetamol 650mg. after continue the above treatment for 4days also fever not controlled. every 7-8 hours fever increasing to 101+.mean every 8 hours i have to take paracetamol.please check the case and suggest some valueble solution.thanks & regards Srinivas

doctor1 MD

hello,my mother age s 54yrs,female,DM+ since 20 yrs,insulin dependent since 6yrs,mild neuropathy,pitting odema in both legs if she s taking dieuretic tab odema dec again it develops,now she s having severe dry cough since 1month we consult with pulmonologist,he prescribed inhaler and tab containing cortisones but cough not subside,FRM 1WEEK WHEN MY MOTHER COUGH FEEL SEVERE BURNING IN ANUS SOME TIMES DURING DEFECATION FOR THIS SHE S TAKING SERRATIO, DICLO,RABEPRAZOLE,AND ANTIOBIOTIC BUT THE IT S NOT SUBSIDE,SOMETIMES WHEN SHE COUGH INCONTINENCE OF STOOL OCCUR LITTLE BIT,im worry for my mom ,pls suggest me im very thank ful to u

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... my father is suffering from tightness in stomach from last one month , he is taking very light meal , loss of appetite with less digestion means gastric discharge not good , father has just shifteed to ambala from panchkula may that is the reason, change of water. doctor has prescribed him xenorab(rabeprazole 20 + domperdon 30) , micobalamine,gabapentin,pregabalin, aceclofenac+paracetamol for pain in leg . But still he is not feeling well from stomach and leg pl guide

doctor1 MD

I have inflamation causing dysfunction of my eustacian tubes which has been extremely uncomfortable for two months. (I feel like I m stuck underwater at the deep end of a swimming pool). I also had sudden hearing loss in my left ear in June and my hearing is impaired - it comes and goes depending upon whether or not I can pop my ears. I ve been seen by two ENT physicians and treated with nasonex, prednisone (which made it worse) and most recently with aciphex for possible gastric reflux (though I ve never had signs of this). My question: Could this be caused by wheat or other food allergy? I am female, 63 years old, 5 4 , 110 pounds and in good health otherwise.

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

Hello Doctor I am suffering with ankle pain in area of calcaneal since 2 years and its worse at the morning time, after long time sitting, other sports activities

doctor1 MD

Hello doctor, What is the right medicine for stomach pain due indigestion and gas during pregnancy . My gastroenterologist is suggesting drotin but my gynecologist is denying it. Drotin or cibis worked for me before pregnancy, can I continue any...